# SDR HALA0700252

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 11,397 hours, 3,326 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705401
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG F/O PITOT DISPLAYED F/O PITOT PROBE HEAT LGT ILLUM.  REMOVED AND REPLACED RELAY K310, OPS CHECK OK PER AM 30-31-00.
